# SDR AUS20021180

- Difficulty date: October 9, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: SC2036
- Condition: Failed
- Location: Spark Plug/Ignit
- Part time: 54 cycles
- Component: Spark Plug/Ignit, Tmeca, ARRIEL1B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE IGNITER ELECTRODE BROKEN OFF.
